# SDR USAA2012121300012

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 66,119 hours, 42,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FUSELAGE SKIN CRACKED AT FS 727D AND S19R.  REPAIRED CRACKED SKIN IAW B737-300 SRM 53-00-01-2R-31.
